English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90451/105768 (86%)
Visitors : 11004984      Online Users : 635
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/9506


    Title: An occupancy problem involved in multiaccess systems
    Authors: Jyu-Wei Wang
    Keywords: Occupancy problem;Multiaccess communication system;Markov model
    Date: 1999-11
    Issue Date: 2010-05-12 09:11:42 (UTC+8)
    Publisher: Asia University
    Abstract: An occupancy problem involved in multiaccess communication systems is studied. We are primarily interested in the prbability of the number of successful time slots after n consecutive time slots for contention with the initial number of users being k. Two different approaches are used to derive the required probability: one is based on the concept of multiple summations and the other uses the theory of Markov chain. It is shown that the latter approach is more computationally efficient than the former.
    Relation: Applied Mathematics Letters 12(8): 57-60
    Appears in Collections:[光電與通訊學系] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown136View/Open


    All items in ASIAIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback